Ran out of all meds

I won’t be able to get any meds for about three days . I’m out of latuda and Wellbutrin. I have a few gabapentin left but not sure they will last. Am I in trouble ?

2 Likes

Yes. When I tried quitting Wellbutrin. I got suicidal.

Can you get your meds quicker?

The pharmacy will often supply a few days worth in case of emergency.

4 Likes

What he said.

1

Damn… I just got a miracle! I think I can get them tomorrow!! Only will be out one day :grinning:

Saves me a trip to the hospital :hospital:

4 Likes

I often was told to look at the half life of the meds and double it. So for Vraylar 3-4 days seems to be a window for me. I don’t dare go off meds anymore, but once every few months I try to and end up going back on them. My experience is when you go off the meds, they become less effective when you go back on them. I think it’s true in most cases.

You can call your doctor or go to the pharamcy or hospital or something, I guess. It’s not the end of the world, I suppose. I mean, I’ve had issues with getting my prescriptions filled on time and insurance covering them and them being out of stock constantly. I even had hard times affording my meds because the pharmacy doesn’t understand I have two insurances.

1 Like

Thanks bro… I didn’t know they might become less effective… I’m gonna make SURE I don’t miss again. I can’t go back to were I was before :neutral_face:

2 Likes

You’re welcome.

It’s all relative, I guess. My former doctor once told me I could go off meds for the weekend if I needed to be sexually active, I guess, haha lol. I mean, I do notice less stamina and performance. I take Cymbalta and Vraylar. I wonder if they both contribute, but I gotta weigh the pros and cons. So far, life is better on meds. I even enjoy taking vraylar because I notice the benefits now.

I used to get really bad low feelings or moods and severe negative symptoms to the point I felt nothing at all; not even pleasure. My negatives were worse than my positives. I guess I have a thought disorder and my positives were either denied by me or ignored by me. I don’t know.

Cymbalta gives me physical and mental energy in the morning. I also get terrible side effects or brain zaps if I stop the meds after a day or two. I feel sick.

My parents say I become short and angry and mean off Vraylar after a couple days and get scared even when I tell them I’m ‘quitting the meds’.

I don’t know. I even was told cigarettes and caffeine weaken the medications and that’s probably why I’m on the max dose of Vraylar of 6 mg a night before bed. I still get insomnia and eat in the middle of the night and am up a lot.

I can work on myself more like showering, keeping my room clean, and losing weight. It’s hard. I was told in therapy there is more natural energy in an apple than a cup of coffee. My doctor even told me to drink water and exercise and take vitamin D too for energy.

I think I’m bored most of the time and day. I heard most schizophrenics smoke and I enjoy the activity so I don’t plan on quitting. I am working on cutting back and quitting my caffeine addiction though. It’s hard.

1 Like

I wasn’t sure my depot was high enough but my nurse says she doesn’t want to increase it. I guess i will wait and see but im sleeping every night and during the day. I feel heavy sinking feeling so go to bed. Im in bed now can’t shake it off

İ am on latuda too i never stock up on medicine either i just take my last pill and go to the pharmacy the nexy day if you are in trouble i have no idea i guess it would take a few days for latuda to leave your system

Yea I’m the same way. I should be able to get it today tho

1 Like

i stock up on meds usually by at least for a while not taking the prescribed dose til i build some up and then taking it like im supposed to.

1 Like